Browse Title Index


 
Issue Title
 
Vol 5, No 1 (2012) 2012 Graph Theory Semester Details   PDF
Announcement 2
 
Vol 6, No 1 (2013) 2013 PhD Summer School in Discrete Mathematics Details   PDF
Announcement 2
 
Vol 8, No 1 (2015) 2015 PhD Summer School in Discrete Mathematics Details   PDF
Announcement 1
 
Vol 10, No 2 (2016) 2-Arc-Transitive regular covers of K_{n,n} - nK_2 with the covering transformation group Z_p^2 Abstract   PDF   ABSTRACTS (EN/SI)
Wenqin Xu, Yanhong Zhu, Shaofei Du
 
Vol 6, No 1 (2013) 2-Groups that factorise as products of cyclic groups, and regular embeddings of complete bipartite graphs Abstract   PDF   ABSTRACTS (EN/SI)
Shaofei Du, Gareth Jones, Jin Ho Kwak, Roman Nedela, Martin Škoviera
 
Vol 3, No 1 (2010) 2nd international workshop on symmetries of graphs and networks Details   PDF
Advertisement 1
 
Vol 4, No 1 (2011) 3-Connected planar graphs are 5-distinguishing colorable with two exceptions Abstract   PDF   ABSTRACTS (EN/SI)
Gašper Fijavž, Seiya Negami, Terukazu Sano
 
Vol 13, No 1 (2017) 3-pyramidal Steiner triple systems Abstract   PDF
Marco Buratti, Gloria Rinaldi, Tommaso Traetta
 
Vol 9, No 1 (2015) 4-Valent one-regular graphs of order 6p^2 Abstract   PDF   ABSTRACTS (EN/SI)
Mohsen Ghasemi, Pablo Spiga
 
Vol 12, No 1 (2017) 7th PhD Summer School in Discrete Mathematics Details   PDF
Advertisement ​
 
Vol 3, No 1 (2010) 7th Slovenian international conference on graph theory Details   PDF
Advertisement 2
 
Vol 3, No 2 (2010) 7th Slovenian International Conference on Graph Theory Details   PDF
Advertisement 1
 
Vol 11, No 1 (2016) 8ECM Details   PDF
Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski
 
Vol 7, No 1 (2014) 8th Slovenian International Conference on Graph Theory Details   PDF
Announcement 3
 
Vol 12, No 1 (2017) χD(G), |Aut(G)|, and a variant of the Motion Lemma Abstract   PDF   ABSTRACTS (EN/SI)
Niranjan Balachandran, Sajith Padinhatteeri
 
Vol 2, No 1 (2009) A catalogue of simplicial arrangements in the real projective plane Abstract   PDF   ABSTRACTS (EN/SI)
Branko Grünbaum
 
Vol 8, No 1 (2015) A census of 4-valent half-arc-transitive graphs and arc-transitive digraphs of valence two Abstract   PDF   ABSTRACTS (EN/SI)
Primož Potočnik, Pablo Spiga, Gabriel Verret
 
Vol 12, No 1 (2017) A characterization of plane Gauss paragraphs Abstract   PDF   ABSTRACTS (EN/SI)
Dan Archdeacon, Drago Bokal, Tanja Gologranc
 
Vol 12, No 2 (2017) A chiral 4-polytope in R3 Abstract   PDF   ABSTRACTS (EN/SI)
Daniel Pellicer
 
Vol 7, No 1 (2014) A Class of semisymmetric graphs Abstract   PDF   ABSTRACTS (EN/SI)
Li Wang, Shaofei Du, Xuewen Li
 
Vol 12, No 2 (2017) A classification of the Veldkamp lines of the near hexagon L3 × GQ(2, 2) Abstract   PDF   ABSTRACTS (EN/SI)
Richard M. Green, Metod Saniga
 
Vol 12, No 1 (2017) A decomposition for Markov processes at an independent exponential time Abstract   PDF   ABSTRACTS (EN/SI)
Mihael Perman
 
Vol 7, No 2 (2014) A manifold associated to a topological (n_k) configuration Abstract   PDF   ABSTRACTS (EN/SI)
Jürgen Bokowski, Ricardo Strausz
 
Vol 1, No 1 (2008) A New Class of Movable (n4) Configurations Abstract   PDF   PDF   ABSTRACTS (EN/SI)
Leah Wrenn Berman
 
Vol 3, No 2 (2010) A new construction for symmetric (4,6)-configurations Abstract   PDF   ABSTRACTS (EN/SI)
Leah Wrenn Berman, Nadine Alise Burtt
 
1 - 25 of 437 Items 1 2 3 4 5 6 7 8 9 10 > >>